# SDR AALA2018052949001

- Difficulty date: May 20, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 73,210 hours, 11,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT AT THE FLIGHT ATTEND MID SECTION, BESIDE SEAT 17B ON EMERGENCY PANEL BATTERY DISCHARGED.  REPLACED THE BATTERY IAW STANDARD PRACTICE.  OPS CHECKED OK FOR CONTINUED SERVICE.
